Does st. john's wort herb make itching and skin redness. How it must be treated
If you develop itching and redness of the skin, it may indicate an allergic reaction to something you ingested. It could be from St. John's Wort or something else.
I would recommend stopping the St. John's Wort for a while.
You can also buy an antihistamine from the pharmacy to help control the itching.
If the problem persists, you should definetly seek help from a doctor!
PS: St. John's Wort can cause increased sensitivity to sunlight, especially after long-term use. Always consider that herbal remedies can have side-effects. As each of us is different, you never know how your body will react to the treatment.
I had the same reaction from St. John's Wort as well as Ginko Biloba. I developed itchy, red skin on various parts of my body. I found the itching wasn't worth any benefits I might have been getting from the herbs.
by Dennis L. Page5 years ago
What does proud to be an American mean to you?Before someone gets all in a tither by just saying "America"...I'm referencing the United States of America. Although I am a devoted "American" citizen,...
by capelin6 years ago
Can you buy Ahh Bra locally retail - St. John's, NL,CanadaNames of Retail stores in St. John's, NL. Canada where the Ahh Bra can be purchased? Anna
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.